# SDR SWAA2016060652395

- Difficulty date: May 19, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 42,923 hours, 24,988 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER INSPAR RIB CRACKED AT STAB STATION 92.70, 30" FROM LOWER POSITION OF FRONT SPAR.  REPAIRED RIB IAW SRM.
